MathSciNet Relay Station
MathSciNet bibliographic data
MR2320873 35Q53 (65M99)
Song, Lina; Zhang, Hongqing Application of homotopy analysis method to fractional KdV-Burgers-Kuramoto equation. Phys. Lett. A 367 (2007), no. 1-2, 88–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement